# SDR AALA2020073099020

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 17,601 hours, 6,819 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Malfunctioned
- Location: Autopilot A
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON SELECTING CMD A. THERE WAS A NOTEABLE PITCH DOWN DURING CLIMB OUT. VNAV WAS WAS ENGAGED.  FLIGHT WAS OPERATED IN CMD B. WITH NO FURTHER ISSUES. TROUBLESHOT AUTO PILOT A PITCH FOUND FAULT CODE 22-11127 (ELEVATOR POSITION SENSOR. ACCOMPLISHED FIM 22-13-810-806 AND ALL SYSTEM OPERATIONAL CHECKS NORMAL.
